• tcmwell.com

Taking birth control pills increase the risk of glaucoma

Views:
Updated: Monday, Dec 15,2014, 8:41:17 PM
  • A
  • A
  • A
Share this URL

Professor pointed out that glaucoma may pathogenic factors, including family history, myopia, elevated intraocular pressure, diabetes, etc., the study further found that long-term use of birth control pills is also one of the cause of glaucoma, estrogen can cause dilated vessels in the eye, in the pill affect eye optic nerve, may appear bloodshot eyes, pain, photophobia, tears and other symptoms.


Glaucoma can be mainly divided into the corner of openness, Angle closure and congenital 3 kinds. The three kinds of classification respectively, including primary and secondary glaucoma. Corner of openness for the west to the more common, but Oriental Angle closure glaucoma occur more often. One corner open symptom is not obvious, usually only after optic nerve severely damaged can be diagnosed, so it's best in regular check once a year after the age of 40.


Stay away from glaucoma Life care tips

1. The usual antioxidant food, such as blueberries, pumpkins, corn, etc. The ingredients that shield an eye, and add more anthocyanin, lutein, vitamin; Avoid high oil, high sugar, high fat heavy taste food.

2. Maintain the normal work and rest, don't stay up late or with the eye excessive, office worker or the need to use the computer for a long time groups more remember to rest your eyes regularly.

3. Exercise can also help avoid elevated intraocular pressure, three times a week on a regular basis of gentle sports such as swimming, walking, etc., can help to take care of the eye health.

Tags: Glaucoma Birth-control-pills

Comments
Post A Comment